MathSciNet Relay Station
MathSciNet bibliographic data
MR1972741 (2004c:42005) 42A10 (41A15 65T40)
Han, Xuli Piecewise quadratic trigonometric polynomial curves. Math. Comp. 72 (2003), no. 243, 1369–1377 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement